Vol. 3, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
Other MSP Journals
Albanese kernels and Griffiths groups

Bruno Kahn

Appendix: Yves André

Vol. 3 (2021), No. 3, 589–656

We describe the Griffiths group of the product of a curve C and a surface S as a quotient of the Albanese kernel of S over the function field of C. When C is a hyperplane section of S varying in a Lefschetz pencil, we prove the nonvanishing in Griff(C × S) of a modification of the graph of the embedding CS for infinitely many members of the pencil, provided the ground field k is of characteristic 0, the geometric genus of S is > 0, and k is large or S is “of motivated abelian type”.

Albanese kernel, Griffiths group, motive
Mathematical Subject Classification
Primary: 14C25, 14D06
Received: 22 April 2020
Revised: 12 August 2020
Accepted: 26 August 2020
Published: 13 May 2021
Bruno Kahn
4 place Jussieu
Case 247
75252 Paris Cedex 5
Yves André
4 place Jussieu
Case 247
75252 Paris Cedex 5